# SDR SWIA201128416

- Difficulty date: October 26, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 42,514 hours, 35,273 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD 3 LOW PRESS CAUTION MESSAGE.  ON GEARS RETRACTION RECEIVED NOSE GEAR DISAGREE WARN FOR ABOUT 30 SEC.  (FLT 4571)  REPLACED NLG RETRACT ACTUATOR.  P/N OFF 16520-101  S/N OFF:  DH-0157-99
